MathSciNet Relay Station
MathSciNet bibliographic data
MR904140 81C20 (82A42)
Kotani, S.; Simon, B. Localization in general one-dimensional random systems. II. Continuum Schrödinger operators. Comm. Math. Phys. 112 (1987), no. 1, 103–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement